# SDR 98ZZZX1344

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97100
- Make and model: Cessna 172R
- Aircraft serial: 17280100
- System (JASC): 3242 · Brake
- Part: O-Ring
- Part number: AN62302
- Condition: Incorrect
- Location: Brake Caliper
- Part time: 401 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

INCORRECT O-RING INSTALLED AT FACTORY.  SUBMITTER STATED THERE WAS A POSSIBILITY O-RING SWELLED CAUSING LOSS OF BRAKE PRESSURE.
